# SDR CA101206016

- Difficulty date: October 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,023 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: CH90ER
- Condition: Cracked
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, PILOT EXPERIENCED VIBRATION AND DIFFERENT ENGINE RUNNING SOUND, THROTTLED BACK AND RETURNED TO DOCK, AIRCRAFT REMOVED FROM WATER. VISUAL INSPECTION FOUND NR 2 CYLINDER HEAD CRACKED. CYLINDER HEAD SEPARATED FROM CYLINDER DURING REMOVAL, CYLINDER REPLACED. TESTED RUN, ALL ENGINE INDICTORS WITHIN LIMITS, AIRCRAFT RETURNED TO SERVICE.
